Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Products of sequential spaces


Author: Yoshio Tanaka
Journal: Proc. Amer. Math. Soc. 54 (1976), 371-375
DOI: https://doi.org/10.1090/S0002-9939-1976-0397665-6
MathSciNet review: 0397665
Full-text PDF

Abstract | References | Additional Information

Abstract: S. P. Franklin introduced the notion of a sequential space and characterized such spaces as being precisely the quotient images of metric spaces.

In this paper we investigate a necessary and sufficient condition for the product of a first countable space with a sequential space to be sequential, and we consider the property ``sequential space'' in $ {X^\omega }$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397665-6
Keywords: Sequential spaces, Fréchet spaces, strongly Fréchet spaces, symmetrizable spaces, semimetrizable spaces
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society